A queueing model for bed-occupancy management and planning of hospitals

Gorunescu, Florin and McClean, Sally I. and Millard, Peter H. (2002) A queueing model for bed-occupancy management and planning of hospitals. Journal of the Operational Research Society, 53 (1). pp. 19-24. ISSN 0160-5682

Full text not available from this repository.
Official URL: http://www.palgrave-journals.com/jors/journal/v53/...
Item Type: Article
Subjects: University of Westminster > Science and Technology > Electronics and Computer Science, School of (No longer in use)
Depositing User: Miss Nina Watts
Date Deposited: 08 Dec 2006
Last Modified: 16 Oct 2009 09:53
URI: http://westminsterresearch.wmin.ac.uk/id/eprint/2804

Actions (login required)

Edit Item (Repository staff only) Edit Item (Repository staff only)